MathSciNet Relay Station
MathSciNet bibliographic data
MR1427622 14G40 (11G35 14G05)
Szpiro, L.; Ullmo, E.; Zhang, S. Équirépartition des petits points. (French) [Uniform distribution of small points] Invent. Math. 127 (1997), no. 2, 337–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement